# SDR COEA2020082803807

- Difficulty date: July 13, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 37,138 hours, 41,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672407252
- Condition: Corroded
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 216488 NR 100009 HEAVY CHECK COE, MINOR REPAIR.  FLOORBEAM 38 TOP FLANGE HAS LEVEL 2 CORROSION BETWEEN AFT CARGO DOOR THRESHOLD AND SERVICE DOOR THRESHOLD.  CORRECTIVE ACTION: REPLACED WITH OEM PART.
